Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

191 Publications


2006 | Journal Article | IST-REx-ID: 1462 | OA
Hausel, Tamas. “Betti Numbers of Holomorphic Symplectic Quotients via Arithmetic Fourier Transform.” PNAS, vol. 103, no. 16, National Academy of Sciences, 2006, pp. 6120–24, doi:10.1073/pnas.0601337103.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2006

Search

Filter Publications